Abstract
In this article we consider a family of minimization problems whose solutions represent the vortices of two dimensional flows. We prove that if we consider an admissible sequence of vortices, then the corresponding centroids converge to the global minimizer of the Routh function associated with an appropriate energy functional.
Original language | English |
---|---|
Pages (from-to) | 4119-4133 |
Number of pages | 15 |
Journal | Journal of Mathematical Physics |
Volume | 44 |
Issue number | 9 |
DOIs | |
Publication status | Published - 1 Sept 2003 |
Externally published | Yes |
ASJC Scopus subject areas
- Statistical and Nonlinear Physics
- Mathematical Physics
Fingerprint
Dive into the research topics of 'Asymptotic behavior of the centroids of a family of vortices'. Together they form a unique fingerprint.Cite this
Emamizadeh, B., & Mehrabi, M. H. (2003). Asymptotic behavior of the centroids of a family of vortices. Journal of Mathematical Physics, 44(9), 4119-4133. https://doi.org/10.1063/1.1597947